# SDR AALA202101159006

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,469 hours, 5,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WEAR ON HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 842 AT AFT GALLEY AREA.  REPLACED HOOK INNER CONTROL HANDLE PASSENGER CREW DOOR 842, PER AMM 52-13-21-400-001-A.
